| Model Number |
VICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-clinical code: 4681- patient dissatisfaction.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vicm5 12.1 implantable collamer lens of -12.00 diopter was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a toric lens due to patient dissatisfaction.The replacement lens resolved the problem.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge vial with residue on product.Visual inspection found no visible damage with residue on the lens.Claim# (b)(4).